# SDR UPS02838979

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 5612298
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT SIDE OF STA -99 FINGER DOUBLER IS CORRODED BEYOND LIMITS AT RBL 60.  REMOVED, FABRICATED AND INSTALLED DOUBLER DWG 5612298.
